# SDR GAIA00347

- Difficulty date: June 9, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND LEFT ELEVATOR CRACK AT SKIN STRINGER 21L.  REPAIRED ELEVATOR SKIN IAW SRM 55-20-3.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
